skin-hair-icon
Hair Problem
Hi Doctor, Im facing male pattern baldness problem, its all started when i used stanozolol (man-made steroid) for my body shaping. On the early days I haven't notice it at all but as the months goes, I have seen that my hair are falling rapidly, In june I trim my hair with machine @2 num and notice visible batch on the middle of the scalp and left, right side of the scalp. Now im not using any steroid, I consulted a doctor who suggested me to use minoxidil 5%, 2 times a day with biotin supplement, multivitamins and omega 3 fatty acids for hair regrowth. Its been 30 days now im using all these medicines but now a days hair fall has increased. Whenever i massage my scalp with oil i can see 100-150 hair on my hands which is very scary. I dont know what to do where to go, anyone please help me. P.S. my dad is 70+ and he has more hair than me :( and he teases me every day :'(
30 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hairfall occurs initially after minoxidil application . Dont worry , it will lessen within 2-3 weeks . You can also use bontress pro serum in evening 1 ml daily and take high protein diet
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hello, as I can see that your main concern right now is that you are having excessive hairfall after using minoxidil 5%. I want to assure you that do not worry , it is an indicator that minoxidil is working for you. In simple words , when you use minoxidil and it starts acting on your hair roots, hair fall happens. Because the new hair that are forming need some space to come out and they remove your previous hair which may not be that healthy and come out . So  do not worry
Next Steps
you need to continue minoxidil , your hairfall will slowly stabilize after after 6-8 weeks of usage of minoxidil. if still in doubt , consult a dermatologist, they will explain you in detail and if anything else has to be added , they will help you do it
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.